# SDR CALA2024052201555

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 28,629 hours, 10,308 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Sta 663 Rbl4-17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING RBL VAPOR BARRIER AROUND RBL 04 SUPPORT ANGLE HAS A CRACK REF AAR N/R 9888725 CUTOUT DAMAGED VAPOR BARRIER ANGLE AT RBL 04 TO RBL 17 STA 663 AND INSTALLED REPAIR REF B737 SRM 57-10-10-2R-5 REPAIR 5
